Arithmetic vector bundles and automorphic forms on Shimura varieties, II
Compositio Mathematica, Tome 60 (1986) no. 3, pp. 323-378
Cet article a éte moissonné depuis la source Numdam
@article{CM_1986__60_3_323_0,
author = {Harris, Michael},
title = {Arithmetic vector bundles and automorphic forms on {Shimura} varieties, {II}},
journal = {Compositio Mathematica},
pages = {323--378},
year = {1986},
publisher = {Martinus Nijhoff Publishers},
volume = {60},
number = {3},
mrnumber = {869106},
zbl = {0612.14019},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1986__60_3_323_0/}
}
TY - JOUR AU - Harris, Michael TI - Arithmetic vector bundles and automorphic forms on Shimura varieties, II JO - Compositio Mathematica PY - 1986 SP - 323 EP - 378 VL - 60 IS - 3 PB - Martinus Nijhoff Publishers UR - http://geodesic.mathdoc.fr/item/CM_1986__60_3_323_0/ LA - en ID - CM_1986__60_3_323_0 ER -
Harris, Michael. Arithmetic vector bundles and automorphic forms on Shimura varieties, II. Compositio Mathematica, Tome 60 (1986) no. 3, pp. 323-378. http://geodesic.mathdoc.fr/item/CM_1986__60_3_323_0/